Journal of Symbolic Logic

An example of a Polish group

Maciej Malicki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct a non-discrete Polish group none of whose non-discrete subgroups admits a complete left-invariant metric.

Article information

Source
J. Symbolic Logic, Volume 73, Issue 4 (2008), 1173-1178.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1230396912

Digital Object Identifier
doi:10.2178/jsl/1230396912

Mathematical Reviews number (MathSciNet)
MR2467210

Zentralblatt MATH identifier
1160.03031

Citation

Malicki, Maciej. An example of a Polish group. J. Symbolic Logic 73 (2008), no. 4, 1173--1178. doi:10.2178/jsl/1230396912. https://projecteuclid.org/euclid.jsl/1230396912


Export citation